# SDR COMA0660607

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,980 hours, 15,921 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 1766
- Condition: Faulty
- Location: Te Flaps
- Part time: 11,827 hours, 9,625 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5209- EN ROUTE BNA-BOS RECEIVED A FLAP FAIL CAUTION MESSAGE WITH FLAPS SELECTED AT 8 DEGREES.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING OUTBOARD-OUTBOARD FLAP ACTUATOR.
